American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47J30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Slim Ibrahim, Nader Masmoudi and Kenji Nakanishi. Threshold solutions in the case of mass-shift for the critical Klein-Gordon equation. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] L. Bayón, J. M. Grau, M. M. Ruiz and P. M. Suárez. Numerical approximation to ODEs using the error functional. Proc. Amer. Math. Soc. 140 (2012) 4295-4308.
Abstract, references, and article information
View Article: PDF

[3] Vy Khoi Le. A range and existence theorem for pseudomonotone perturbations of maximal monotone operators. Proc. Amer. Math. Soc. 139 (2011) 1645-1658. MR 2763754.
Abstract, references, and article information
View Article: PDF

[4] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Indefinite eigenvalue problems. Math. Surveys Monogr. 161 (2010) 109-115.
Book volume table of contents
View Article: PDF

[5] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Morse Theoretic Aspects of $p$-Laplacian Type Operators. Math. Surveys Monogr. 161 (2010) MR MR2640827.
Book volume table of contents

[6] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Monotonicity and uniqueness. Math. Surveys Monogr. 161 (2010) 87-88.
Book volume table of contents
View Article: PDF

[7] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Anisotropic systems. Math. Surveys Monogr. 161 (2010) 117-133.
Book volume table of contents
View Article: PDF

[8] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Background material. Math. Surveys Monogr. 161 (2010) 27-43.
Book volume table of contents
View Article: PDF

[9] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Morse theory and variational problems. Math. Surveys Monogr. 161 (2010) 1-15.
Book volume table of contents
View Article: PDF

[10] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Abstract formulation and examples. Math. Surveys Monogr. 161 (2010) 17-26.
Book volume table of contents
View Article: PDF

[11] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. $p$-Linear eigenvalue problems. Math. Surveys Monogr. 161 (2010) 71-77.
Book volume table of contents
View Article: PDF

[12] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Jumping nonlinearities and the Dancer-Fu\v c\'\i k spectrum. Math. Surveys Monogr. 161 (2010) 97-107.
Book volume table of contents
View Article: PDF

[13] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Critical point theory. Math. Surveys Monogr. 161 (2010) 45-69.
Book volume table of contents
View Article: PDF

[14] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Existence theory. Math. Surveys Monogr. 161 (2010) 79-86.
Book volume table of contents
View Article: PDF

[15] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Nontrivial solutions and multiplicity. Math. Surveys Monogr. 161 (2010) 89-95.
Book volume table of contents
View Article: PDF

[16] E. Shargorodsky and J. F. Toland. Bernoulli free-boundary problems. Memoirs of the AMS 196 (2008) MR 2458311.
Book volume table of contents

[17] Ravi P. Agarwal, Kanishka Perera and Donal O'Regan. Positive solutions in the sense of distributions of singular boundary value problems. Proc. Amer. Math. Soc. 136 (2008) 279-286. MR 2350414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Giovanni Anello. A note on a problem by Ricceri on the Ambrosetti-Rabinowitz condition. Proc. Amer. Math. Soc. 135 (2007) 1875-1879. MR 2286099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information
View Article: PDF

[21] N. Ghoussoub and C. Yuan. Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents. Trans. Amer. Math. Soc. 352 (2000) 5703-5743. MR 1695021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Martin Schechter. Resonance problems with respect to the Fucík spectrum. Trans. Amer. Math. Soc. 352 (2000) 4195-4205. MR 1766536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1